# SDR COMA0061010

- Difficulty date: December 2, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- Aircraft time: 10,539 hours, 10,001 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R52110081
- Condition: Cracked
- Location: Pax Door Seal
- Part time: 10,539 hours, 10,001 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SEAL STRIKER AT F.S. 349.00 CRACKED.  FURTHER INVESTIGATION FOUND PREVIOUS REPAIR AND ONLY SEALANT TO BE CRACKED.  REMOVED OLD SEALANT AND REAPPLIED AERODYNAMIC FILLER EO 1751 B/A IAW REO 601R-52-11-008 REV B PART 4.
